# SDR GUUA95255022810A

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 27,880 hours, 32,556 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT ELEVATOR OUTBOARD HINGE BRACKET HAS CORROSION.  REPLACED LEFT ELEVATOR OUTBOARD HINGE BRACKET.
